Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On birth control, have back pain, fatigue, cramps and brown vaginal discharge, not on periods due, UTI treatment in earlier cycle. Pregnancy?

Hello. I have been taking birth control and last month I got UTI and only had a very short period. I know when you are on anti-biotics your birth control cancels out.This month I have been experiencing back pain , faitgue, tiredness, and i only got sick one morning which was at the gym so I am not sure if I was working out too hard. I am not supposed to get my period until this sunday but I have been experiecing bad cramping the past week and now have a brown vaginal discharge . Do you think there is a chance I could be pregnant?
Asked On : Mon, 27 Aug 2012
Answers:  0 Views:  60 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor